Asymptotic Solutions of Singular Perturbed Problems with an Instable Spectrum of the Limiting Operator
Burkhan T. Kalimbetov,
Marat A. Temirbekov and
Zhanibek O. Khabibullayev
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
The regularization method is applied for the construction of algorithm for an asymptotical solution for linear singular perturbed systems with the irreversible limit operator. The main idea of this method is based on the analysis of dual singular points of investigated equations and passage in the space of the larger dimension, what reduces to study of systems of first-order partial differential equations with incomplete initial data.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/120192.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/120192.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:120192
DOI: 10.1155/2012/120192
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().